MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R; KNEE FIXED CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R; KNEE FIXED CEMENTED TIBIAL TRAY
Catalog Number 02.12.T4I3R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2019: lot 131501: (b)(4).No anomalies found related to the problem.(b)(4) two additional items were involved in the complaint: gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm, lot 141804, (k121416): (b)(4).No anomalies found related to the problem.To date, all the items of this lot have already been sold without any other similar event reported.Gmk-sphere 02.12.0003r femoral component sphere cemented size 3 r, lot 142546, (k121416): (b)(4).No anomalies found related to the problem.To date, all the items of this lot have already been sold without any other similar event reported.
 
Event or Problem Description
On (b)(6) 2019 we were informed about a patient who needed a revision 4 years and 6 months after the primary due to infection (the pathogen is unknown).On the following day the tibial tray, insert and femoral component have been revised.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R
Common Device Name
KNEE FIXED CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8420921
Report Number3005180920-2019-00151
Device Sequence Number277542
Product Code JWH
UDI-Device Identifier07630030827167
UDI-Public07630030827167
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number02.12.T4I3R
Device Lot Number131501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR